CSpace
Convergence rate of multiscale finite element method for various boundary problems
Ye, Changqing1,2; Dong, Hao3; Cui, Junzhi1
2020-08-15
Source PublicationJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISSN0377-0427
Volume374Pages:8
AbstractIn this paper, we examine the effectiveness of classic multiscale finite element method (MsFEM) (Hou and Wu, 1997; Hou et al., 1999) for mixed Dirichlet-Neumann, Robin and hemivariational inequality boundary problems. Constructing so-called boundary correctors is a common technique in existing methods to prove the convergence rate of MsFEM, while we think not reflects the essence of those problems. Instead, we focus on the first-order expansion structure. Through recently developed estimations in homogenization theory, our convergence rate is provided with milder assumptions and in neat forms. (C) 2020 Elsevier B.V. All rights reserved.
KeywordMultiscale finite element method Boundary problems Hemivariational inequality Homogenization theory Numerical convergence rate
DOI10.1016/j.cam.2020.112754
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[51739007] ; State Key Laboratory of Scientific and Engineering Computing, China ; China Postdoctoral Science Foundation[2018M643573] ; Natural Science Foundation of Shaanxi Province, China[2019JQ-048]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000526108900009
PublisherELSEVIER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51089
Collection中国科学院数学与系统科学研究院
Corresponding AuthorYe, Changqing
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Xidian Univ, Sch Math & Stat, Xian 710071, Peoples R China
Recommended Citation
GB/T 7714
Ye, Changqing,Dong, Hao,Cui, Junzhi. Convergence rate of multiscale finite element method for various boundary problems[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2020,374:8.
APA Ye, Changqing,Dong, Hao,&Cui, Junzhi.(2020).Convergence rate of multiscale finite element method for various boundary problems.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,374,8.
MLA Ye, Changqing,et al."Convergence rate of multiscale finite element method for various boundary problems".JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 374(2020):8.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ye, Changqing]'s Articles
[Dong, Hao]'s Articles
[Cui, Junzhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ye, Changqing]'s Articles
[Dong, Hao]'s Articles
[Cui, Junzhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ye, Changqing]'s Articles
[Dong, Hao]'s Articles
[Cui, Junzhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.